Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hypomanic from Seroquel? Sheilac

Posted by SLS on July 18, 2017, at 6:45:58

In reply to Hypomanic from Seroquel?, posted by Sheilac on July 13, 2017, at 19:17:27

> I've only been taking Seroquel again for about a week. I've noticed that I do feel hypomanic when it starts to wear off. Tonight I actually go up to 200mg. I do enjoy not being depressed.
>
> Anyone experience this?

To my knowledge, there are only two antipsychotics that inhibit the reuptake of norepinephrine (NE) - Seroquel and Geodon. I believe you get manic with both of these drugs, right? Perhaps you are sensitive to NE drugs. You could possibly use a SNRI to treat depression in combination with an antipsychotic or mood-stabilizer to prevent mania. What happens when you take Abilify or Saphris?


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1094123
URL: http://www.dr-bob.org/babble/20161215/msgs/1094167.html